MathSciNet Relay Station
MathSciNet bibliographic data
MR1086322 (92h:46009) 46A40 (06F20 47B60 47B65)
Bernau, S. J.; Huijsmans, C. B.; de Pagter, B. Sums of lattice homomorphisms. Proc. Amer. Math. Soc. 115 (1992), no. 1, 151–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement